# SDR RAIA00205139

- Difficulty date: May 1, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 30,086 hours, 30,194 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: E0308028C0
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5554-STL- FIRST OFFICER PITOT FAULT LIGHT ILLUMINATED. MAINTENANCE REMOVED AND REPLACED RELAY 33DA.
